# SDR SIMA20150827004

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 38,803 hours, 35,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M390231229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 FLOOR PROXIMITY LIGHT AT 241DF WIRES BROKEN.  REPAIRED NR 2 FLOOR PROXIMITY LIGHT WIRES IAW SWPM 20-21-00.  FOUND DURING OPEN UP.
